MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PFLEX, 18G 10CM FULL (POWERGLIDE PRO); INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PFLEX, 18G 10CM FULL (POWERGLIDE PRO); INTRAVASCULAR CATHETER
Catalog Number F118101
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebn2259 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that the iv statlock was excessively sticky and very difficult to remove resulting in patient skin tear.

Brand Name
DOT PFLEX, 18G 10CM FULL (POWERGLIDE PRO)
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6543489
Report Number3006260740-2017-00556
Device Sequence Number19152053
Product Code FOZ
UDI-Device Identifier00801741110566
UDI-Public(01)00801741110566(17)180228(10)REBN2259
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberF118101
Device Lot NumberREBN2259
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1